Drug interactions between capecitabine and cetuximab
Interactions between your drugs
Applies to: capecitabine and cetuximab
Using capecitabine together with cetuximab may increase the risk of serious side effects such as heart attack, heart failure, and a condition known as "hand-foot syndrome" that is caused by blood leakage from small vessels of the hands and feet. Contact your doctor if you experience chest pain, chest tightness, difficulty breathing, and/or redness, tenderness, or peeling of the palms and soles. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
No results found in our database - however, this does not necessarily mean no interactions exist. Always consult with your doctor or pharmacist.
Therapeutic duplication warnings
No warnings were found for your selected drugs.
Therapeutic duplication warnings are only returned when drugs within the same group exceed the recommended therapeutic duplication maximum.
Drug Interaction Classification
|Highly clinically significant. Avoid combinations; the risk of the interaction outweighs the benefit.|
|Moderately clinically significant. Usually avoid combinations; use it only under special circumstances.|
|Minimally clinically significant. Minimize risk; assess risk and consider an alternative drug, take steps to circumvent the interaction risk and/or institute a monitoring plan.|
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.
Always consult your healthcare provider to ensure the information displayed on this page applies to your personal circumstances.